Aspirin C Effervescent Tablets 10s

Aspirin SKU: 33307041
Aspirin C eff tablets

Aspirin C Effervescent Tablets 10s

Aspirin SKU: 33307041
سعر عادي AED 17.50
/
  • في الأوراق المالية
  • جرد في الطريق

قد تحب هذا المنتج أيضًا

Aspirin-C effervescent tablets are a refreshing, easy-to-take cold and flu medicine. Aspirin pain relief medication is an effective treatment for reducing headache, sore throat, pains, and fevers associated with colds. The active ingredient of this medication is 400 mg of acetylsalicylic acid and 240 mg of vitamin C.

Aspirin-C is a clinically proven, effective pain treatment, providing fast relief from cold and flu symptoms but can also be helpful in providing relief from mild and moderate pains associated with toothaches and menstrual pains as well.

Benefits
  • Aspirin-C effervescent tablets, are a cold and pain management medication used to treat mild to moderate cold and flu symptoms like headaches, sore throats, body aches, and fever
  • The active ingredient of Aspirin-C dissolvable tablets is acetylsalicylic acid and vitamin C
  • For pain or fever, relief
  • Adolescents and adults above 12 years should take 1 - 2 tablets at a time, as necessary
  • A single dose of Aspirin-C can be taken ever 4-8 hours if necessary, up to a maximum of 3 doses per day
  • 120 years of heritage with Aspirin

How to use

Take Aspirin 500 tablets with plenty of water, which helps improve the onset of action. To facilitate the consumption of the tablets, disintegrate them on a spoon in some water, and continue to drink plenty of water after ingestion. Do not take Aspirin on an empty stomach.

Children aged 12 years and older should take a single dose, 1 tablet, every 4 - 8 hours as needed, up to 3 tablets a day. Adolescents and adults can take 1-2 tablets as needed, every 4 - 8 hours, up to 3-6 tablets a day. The maximum daily dose must not be exceeded. Aspirin 500 tablets should not be given to children, particularly those under 12 years of age, without medical advice. Always take Aspirin exactly as directed, and if you are unsure about proper dosing, be sure to contact your doctor or pharmacist. Aspirin 500 should not be taken by children or adolescents with feverish illnesses unless they have been instructed to do so by a doctor and other therapeutic measures have failed. Do not take Aspirin for longer than 4 days without consulting your doctor or dentist.

المعلومات الواردة في وصف المنتج أعلاه موحية فقط ، مصدرها الشركة المصنعة أو المورد مباشرة. من الممكن أن تكون بعض حقائق معلومات المنتج غير دقيقة أو غير كافية. لذلك نوصي باستخدام معلومات وصف المنتج كدليل ، ولكن عليك التحقق من المعلومات عند الاستلام الفعلي للمنتج. قد تتضمن المعلومات توجيهات بشأن الاستخدام المناسب ، والآثار الجانبية ، والمكونات ، بالإضافة إلى أي إرشادات أو تحذيرات للتطبيق. إذا كانت لديك أي أسئلة أو مخاوف بشأن المنتج ، فيرجى زيارة إحدى الصيدليات أو الاتصال على٨٠٠-٦٠٠-٧٠٠
يخضع وقت التسليم لموقع العميل وتوافر المنتج.

This site is protected by reCAPTCHA and the Google Privacy Policy and Terms of Service apply.

شوهدت مؤخرا